Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 183, NWS Bismarck, ND

July 22, 2016McKenzie County, Williams County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 22, 2016, 9:37 PM CDT for McKenzie County, Williams County, North Dakota. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2016, 9:37 PM CDT (02:37 UTC)
Expired
Jul 22, 2016, 10:30 PM CDT
In force
53 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McKenzie County, ND, Williams County, ND

The radar

The Glasgow radar (KGGW), 206 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 9:52 PM CDTHAIL 13 Ssw Trenton, NDMOSTLY DIME SIZE HAIL WITH A COUPLE OF QUARTERS... PEA SIZE HAIL STILL ONGOING.
Jul 22, 10:13 PM CDTHAIL 13 N Williston, NDMOSTLY DIME AND NICKEL SIZE BUT A FEW QUARTERS.
Jul 22, 10:19 PM CDTFUNNEL CLOUDWilliston, NDFUNNEL CLOUD REPORTED ON THE NORTHWEST SIDE OF WILLISTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 4:06 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 2.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2016-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 656 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2016-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
656 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
2815 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

301 
WUUS53 KBIS 230237
SVRBIS
NDC053-105-230330-
/O.NEW.KBIS.SV.W.0183.160723T0237Z-160723T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
937 PM CDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN WILLIAMS COUNTY IN NORTHWESTERN NORTH DAKOTA...
  NORTHWESTERN MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...

* UNTIL 1030 PM CDT/930 PM MDT/

* AT 936 PM CDT/836 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 6
  MILES SOUTHEAST OF FORT UNION TRADING POST...OR 17 MILES NORTHEAST
  OF SIDNEY...MOVING NORTH AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WILLISTON...FAIRVIEW...BONETRAIL...FORT UNION TRADING POST...
  EAST FAIRVIEW...TRENTON...SPRING BROOK...BLACKTAIL LAKE...
  FORT BUFORD STATE HISTORICAL SITE...CHARBONNEAU AND CARTWRIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4838 10405 4848 10377 4826 10339 4777 10376
      4757 10404
TIME...MOT...LOC 0236Z 192DEG 37KT 4793 10394 

HAIL...1.00IN
WIND...60MPH
 
$$

JP MARTIN
3 follow-up statements
496 
WWUS53 KBIS 230259
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
959 PM CDT FRI JUL 22 2016

NDC053-105-230330-
/O.CON.KBIS.SV.W.0183.000000T0000Z-160723T0330Z/
WILLIAMS ND-MCKENZIE ND-
959 PM CDT FRI JUL 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN WILLIAMS AND NORTHWESTERN MCKENZIE COUNTIES...

AT 957 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF WILLISTON...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 952 PM CDT QUARTER SIZE HAIL
         WAS FALLING 3 MILES SOUTH SOUTHWEST OF TRENTON.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WILLISTON...BONETRAIL...FORT UNION TRADING POST...TRENTON...
SPRING BROOK...BLACKTAIL LAKE...
FORT BUFORD STATE HISTORICAL SITE AND FORT UNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4785 10370 4799 10405 4838 10405 4848 10377
      4826 10339
TIME...MOT...LOC 0257Z 202DEG 33KT 4809 10379 

HAIL...1.00IN
WIND...60MPH
 
$$

JP MARTIN/MATHEWS
025 
WWUS53 KBIS 230321
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1021 PM CDT FRI JUL 22 2016

NDC053-230330-
/O.CAN.KBIS.SV.W.0183.000000T0000Z-160723T0330Z/
MCKENZIE ND-
1021 PM CDT FRI JUL 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCKENZIE COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN NORTH DAKOTA.

LAT...LON 4844 10370 4826 10339 4806 10354 4807 10356
      4808 10355 4809 10358 4811 10361 4812 10359
      4813 10359 4811 10364 4812 10367 4811 10372
      4815 10386
TIME...MOT...LOC 0320Z 207DEG 41KT 4829 10357 

$$

NDC105-230330-
/O.CON.KBIS.SV.W.0183.000000T0000Z-160723T0330Z/
WILLIAMS ND-
1021 PM CDT FRI JUL 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN WILLIAMS COUNTY...

AT 1020 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
WILLISTON...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WILLISTON AND SPRING BROOK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4844 10370 4826 10339 4806 10354 4807 10356
      4808 10355 4809 10358 4811 10361 4812 10359
      4813 10359 4811 10364 4812 10367 4811 10372
      4815 10386
TIME...MOT...LOC 0320Z 207DEG 41KT 4829 10357 

HAIL...1.00IN
WIND...60MPH
 
$$

JP MARTIN/MATHEWS
018 
WWUS53 KBIS 230330
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1030 PM CDT FRI JUL 22 2016

NDC105-230339-
/O.EXP.KBIS.SV.W.0183.000000T0000Z-160723T0330Z/
WILLIAMS ND-
1030 PM CDT FRI JUL 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WILLIAMS COUNTY
WILL EXPIRE AT 1030 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER
NICKEL SIZED HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN NORTH DAKOTA.

LAT...LON 4844 10370 4826 10339 4806 10354 4807 10356
      4808 10355 4809 10358 4811 10361 4812 10359
      4813 10359 4811 10364 4812 10367 4811 10372
      4815 10386
TIME...MOT...LOC 0328Z 192DEG 37KT 4829 10357 

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 8:59 PM CDT, 38 minutes earlier.

Area forecast discussion, Jul 22, 8:59 PM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
859 PM CDT FRI JUL 22 2016

.UPDATE...
Issued at 855 PM CDT Fri Jul 22 2016

Broad area of showers and thunderstorms have developed over
southern North Dakota, though stronger storms have dissipated over
the past hour or so. With strong instability remaining, some
concern remains with additional severe storms developing.
Additional concerns come later this evening into the overnight as
wave pushing over eastern Montana makes its way into North Dakota
while low level jet increased over the region. Expect additional
storms to develop with these features.

UPDATE Issued at 639 PM CDT Fri Jul 22 2016

Severe threat continues over the area as storms push northerly
into an area of even richer instability (4+ KJ/KG) over southwest
into south central North Dakota. This is causing the storms to
continue to increase in coverage. Expect this trend to continue
over the next few hours. Also, some slower moving storms have been
posing a possible flooding threat, enhanced by a moisture rich
atmosphere. Later tonight, second round of convection expected as
wave currently pushing into eastern Montana continues to work its
way towards the east.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 305 PM CDT Fri Jul 22 2016

We are anticipating a severe thunderstorm watch to be issued this
afternoon by the Storm Prediction Center. Latest mesoscale
discussion indicates favored area south of highway 2 in northwest
and north central North Dakota...southward across the South
Dakota border.

Multiple rounds of strong to severe thunderstorms are expected
across western and central ND this afternoon and tonight...and
continuing across central North Dakota on Saturday. Very heavy rain
is also possible, and the issuance of a flash flood watch for
central ND remains valid.

This afternoon, a surface low was over Montana/northern Wyoming with
a warm front extending northeastward in an east-west fashion over
central North Dakota. Dewpoint temperatures from Lake Sakakawea and
southward were in the upper 60s to lower 70s...with upper 50s
dewpoints across northern counties.

Mesoscale analysis indicated that the best instability with surface
based CAPE values from 1500-4000+ J/Kg was in place along and south
of this warm front. However, there was enough CIN below the modest
mid-level thermal cap late this morning/early afternoon for one
thunderstorm southeast of Bismarck to break through the cap. The
storm continued to develop as it moved southeastward. Most high res
CAM models continue to show the best development beginning around
mid-afternoon...and models continue to show best area in the
southwest and south central parts of the state. This is when upper
level shortwave energy from the approaching upper level low moving
east across the Rockies reaches southwestern North Dakota. The upper
level low/trough moves eastward across North Dakota on Saturday,
providing a series of upper level impulses that will support the
several rounds of thunderstorms expected this afternoon through
tonight and into Saturday. This afternoon expecting thunderstorms to
develop...then develop into an MCS tonight continuing into Saturday
morning. Saturday afternoon the upper level trough is moving through
central North Dakota, and lingering thunderstorms would be over and
exiting the James Valley by late afternoon/early evening.

Flash flood guidance is generally around 2+ inches in 3/6 hours.
Although latest guidance for precip totals are a bit less than the
midnight shift forecast, will continue the flash flood watch.

.LONG TERM...(Saturday night through Friday)
Issued at 305 PM CDT Fri Jul 22 2016

Drier westerly flow is expected Saturday night through Monday
afternoon. The 12z model consensus suggests the upper level zonal
flow aloft next week will favor seasonable temperatures (80-90
Monday and Tuesday, and 75-85 Wednesday to Friday) with daily
chances of thunderstorms beginning Monday night through Friday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 639 PM CDT Fri Jul 22 2016

Thunderstorms will remain possible tonight into early Saturday
morning. Some storms may be severe tonight with large hail, heavy
rain, and damaging wind gusts. Outside of the thunderstorms, VFR
conditions are expected.

&&

.HYDROLOGY...
Issued at 305 PM CDT Fri Jul 22 2016

WPC maintains a slight risk of flash flooding across western and
central North Dakota this afternoon through tonight. There is still
a prolonged period of precipitable water values of around 1.5
inches, and the expected MCS development with multiple rounds of
thunderstorms would warrant the flash flood watch that was issued
early this morning for central North Dakota - valid through
Saturday afternoon.

&&

.BIS Watches/Warnings/Advisories...
Flash Flood Watch through Saturday afternoon for NDZ002>005-
010>013.

Flash Flood Watch through Saturday afternoon for NDZ019>023-025-
034>037-042-045>048-050-051.

&&

UPDATE...JJS
SHORT TERM...JV
LONG TERM...JV
AVIATION...JJS
HYDROLOGY...JV
Hazardous weather outlook, Jul 22, 8:46 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
846 PM CDT FRI JUL 22 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-240200-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
846 PM CDT FRI JUL 22 2016 /746 PM MDT FRI JUL 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND CENTRAL
NORTH DAKOTA TONIGHT WITH LARGE HAIL AND DAMAGING WIND GUSTS BEING
THE MAIN THREATS. VERY HEAVY RAINFALL IS ALSO POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT FOR CENTRAL NORTH DAKOTA FROM
THIS AFTERNOON THROUGH EARLY SATURDAY AFTERNOON. SEE
WEATHER.GOV/BIS FOR DETAILS .

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS REMAIN POSSIBLE OVER WESTERN NORTH DAKOTA ON
SATURDAY MORNING...AND OVER CENTRAL NORTH DAKOTA THROUGH SATURDAY
AFTERNOON.

THERE IS THEN A CHANCE OF THUNDERSTORMS MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

In the hours before

Local storm report, Jul 22, 7:29 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
729 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     6 SSE GLEN ULLIN        46.74N 101.78W
07/22/2016  E60 MPH          MORTON             ND   TRAINED SPOTTER

            .

&&

MM
Local storm report, Jul 22, 7:54 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
754 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             HEART BUTTE DAM         46.60N 101.81W
07/22/2016  M1.00 INCH       GRANT              ND   PUBLIC

            ALSO WIND DAMAGE WITH TREE LIMBS DOWN. HEAVY RAIN AS
            WELL. RELAYED BY BROADCAST MEDIA.

&&

HAMILTON
Local storm report, Jul 22, 8:01 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
801 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND GST     6 E SENTINEL BUTTE      46.93N 103.71W
07/22/2016  E50 MPH          GOLDEN VALLEY      ND   LAW ENFORCEMENT

            3/8 INCH HAIL ALSO.

&&

ZH
Local storm report, Jul 22, 8:03 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
803 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     FUNNEL CLOUD     5 S BELFIELD            46.81N 103.21W
07/22/2016                   STARK              ND   PUBLIC

            BRIEF FUNNEL.

&&

ZH
Local storm report, Jul 22, 8:06 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
806 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       SELFRIDGE               46.04N 100.92W
07/22/2016  M2.20 INCH       SIOUX              ND   PUBLIC

&&

HAMILTON
Local storm report, Jul 22, 8:18 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
818 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HEAVY RAIN       HEART BUTTE DAM         46.60N 101.81W
07/22/2016  M2.02 INCH       GRANT              ND   PUBLIC

            RAIN FELL WITHIN A VERY SHORT TIME SPAN. RELAYED BY
            BROADCAST MEDIA.

&&

HAMILTON

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:34 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, Stark56 min
Jul 22, 11:34 PM CDTSpecial Weather StatementBISMorton26 min
Jul 23, 12:05 AM CDTSpecial Weather StatementBISRolette25 min
Jul 23, 6:09 AM CDTSpecial Weather StatementBISKidder36 min
Jul 23, 6:16 AM CDTSpecial Weather StatementBISMcHenry, McLean, Ward44 min
Jul 23, 6:43 AM CDTSpecial Weather StatementBISMorton47 min
Jul 23, 7:27 AM CDTSpecial Weather StatementBISBurleigh48 min
Jul 23, 7:58 AM CDTSpecial Weather StatementBISBurleigh47 min
Jul 23, 8:48 AM CDTSpecial Weather StatementBISKidder, Wells42 min
Jul 23, 9:00 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder60 min
Jul 23, 10:24 AM CDTSpecial Weather StatementBISStutsman51 min
Jul 23, 11:14 AM CDTSpecial Weather StatementBISLaMoure61 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.